MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUEBALANCE; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TRUEBALANCE STARTER40/CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-12: product expired.Note: manufacturer contacted customer in a follow-up call on 30-mar-2020 to ensure that the customer's condition improved - able to establish contact with customer and stated she called her doctor to consult about her condition.Doctor told customer she will be taken off januvia and will reduce her remaining diabetic medication.Customer spoke with cms and they will send her another brand meter since they no longer have truebalance.Note: adverse event report is being submitted due to customer contacting doctor related to diabetes.
 
Event or Problem Description
Consumer reported complaint for using expired strips leading to contacting doctor.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms at time of call.Medical attention is reported as a result.The product storage location is undisclosed.During the call, a back to back blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 05/13/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEBALANCE
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9977264
Report Number1000113657-2020-00248
Device Sequence Number3296274
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/13/2018
Device Model NumberKIT, TRUEBALANCE STARTER40/CS
Device Catalogue NumberH4H01-81
Device Lot NumberBS4831
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;